# SDR UHLA2014090200639

- Difficulty date: September 2, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STABILIZER L/E RIB 4.  CUT OUT DAMAGE IAW ETD2014-170-073905, REV A.  FABRICATED REPAIR DOUBLER AND FILLER IAW ETD 2014-170-073905, REV A.  INSTALLED REPAIR IAW 2014-170-073905, REV A.
